# SDR 2005UALA01403

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 52,394 hours, 15,281 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF 1ST OFFICER NOTICED SMOKE FROM VENT SLIT BEHIND REAR WINDOW.  COCKPIT NOTICED SMOKE & ODOR RISING FROM SIDE WINDOW VENTS DURING T-O ROLL AND C-O. TURNED OFF LEFT PACK, SMOKE DISSIPATED. NO ODOR WAS DETECTED IN MAIN CABIN.  MAINTENANCE VERIFIED NORMAL PACK OPERATION.  SMOKE AND ODOR WAS PROBABLY DUE TO GAS PATH WASH PERFORMED ON THE ENGINE.
